A note on Ostrowski type inequalities related to some $s$-convex functions in the second sense
Bull. Korean Math. Soc. 2012 Vol. 49, No. 4, 775-785
Printed July 1, 2012
Zheng Liu
University of Science and Technology Liaoning
Abstract : Some errors in literatures are pointed out and corrected. A generalization of Ostrowski type inequalities for functions whose derivatives in absolute value are $s$-convex in the second sense is established. Special cases are discussed.
Keywords : Ostrowski type inequality, convex function, $s$-convex function, H\"older inequality, averaged midpoint-trapezoid inequality
MSC numbers : 26D15
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd